# SDR CA980825020

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 12081P4
- Condition: Failed
- Location: Nr 3 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, TWO CYLINDER HOLD-DOWN STUDS WERE FOUND BROKEN.  ONE AT THE BASE OF NR 3 CYLINDER AND ONE AT THE BASE OF NR 8 CYLINDER.
